I had neoadjuvent chemotherapy with taxol and herceptin followed by surgery ( central quadrant excision and reconstruction with latismal dorsi flap) . I had a pCR. I then had adJuvent FEC chemo and am now on 17 dose Herceptin and have taken the first loading dose. I have had 25 doses of radiation and three booster doses. Since yesterday I noticed skin peeling in a small area below the areola and a sticky liquid oozing. My radiation oncologist has prescribed 1% gentian violet application to the affected area. Otherwise talcum powder only has been permitted for the rest of the breast. This area is not in the field of booster radiation. Is this normal and is the medication sufficient? How long would it take to heal? I am now wearing very loose clothing. I have to get back to work by 1st Jan. Will I be able to wear normal clothes by then?
Skin peeling after radiation - Breast Cancer India
Breast Cancer India
2,653 members • 1,324 posts